Lin Wang
Results

Journal Article
The Symmetric Positive Solutions of 2n-Order Boundary Value Problems on Time Scales
Annals of Applied Mathematics, Vol. 32 (2016), Iss. 3 : pp. 311–321

Journal Article
The Convergence of Euler-Maruyama Method of Nonlinear Variable-Order Fractional Stochastic Differential Equations
Advances in Applied Mathematics and Mechanics, Vol. 15 (2023), Iss. 4 : pp. 852–879

Journal Article
Modelling and Computation for the Valuation of Two-Period R&D Projects by Option Games
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 4 : pp. 957–979

Journal Article
Zeros Distribution of the Jones Polynomial for Pretzel Links
Communications in Mathematical Research , Vol. 31 (2015), Iss. 2 : pp. 141–148

Journal Article
Collaborative Resource Allocation over a Hybrid Cloud Center and Edge Server Network
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 4 : pp. 423–438

Journal Article
Convergence Analysis of an Unconditionally Energy Stable Linear Crank-Nicolson Scheme for the Cahn-Hilliard Equation
Journal of Mathematical Study, Vol. 51 (2018), Iss. 1 : pp. 89–114

Journal Article
Existence of Positive Solutions for a Nonlinear Second Order Periodic Boundary Value Problem
Journal of Nonlinear Modeling and Analysis, Vol. 2 (2020), Iss. 4 : pp. 513–524

Journal Article
Fractional Tikhonov Regularization Method for a Time-Fractional Backward Heat Equation with a Fractional Laplacian
Journal of Partial Differential Equations, Vol. 31 (2018), Iss. 4 : pp. 333–342

Journal Article
The Convergence of Euler-Maruyama Method of Nonlinear Variable-Order Fractional Stochastic Differential Equations
Advances in Applied Mathematics and Mechanics, Vol. 15 (2023), Iss. 4 : pp. 852–879